# SDR ASAA2018102426589

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 23,504 hours, 7,613 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Condition: Faulted
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER POWER UP - AMBER CAUTION ELEC CAUTION LIGHT ON OVERHEAD ON. GROUNDED - YES. FOUND SPCU FAULT. ACCOMPLISHED FIM 24-34 TASK 802. FAULT CLEARED. OPS GOOD.
